| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
02/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Reportedly, the muscle flap was open due to a too strong magnet.The device has extruded through the skin.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to an extrusion of the device through the skin.Review of the device_s sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.Reportedly a too strong external magnet might contributed to the observed issue.This is a final report.